# SDR WX0A2025052732436

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 19,408 hours, 9,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FA JUMPSEAT FLASHLIGHT INDICATOR LIGHT NOT FLASHING / REPLACED AFT FA JUMPSEAT BATTERY PER AMM 25-65-00-00 CONF 00. OPS CHECK GOOD.
